Only registered users are allowed to post. To register, please click here

To reduce SPAM, all post from new members with less than 1 post will require approval from web master.

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin.
Contact admin click here

This is a non-profit website. We dont even have those annoying advertisement. We tried our best to help anyone that has question about H. pylori. We provide the most accurate answer about H. pylori. You can help us by clicking here donating to keep our forum alive.

first day Antibiotic traeatment with upper Abdominal pain

New things in the forums might be highlighted here. Take a look at the avatars! Get yourself one, there are hundreds to choose from.

Moderators: Toni, barjammar

Post Reply
michaelbay1983
Posts: 1
Joined: Sat Dec 12, 2015 6:00 pm

first day Antibiotic traeatment with upper Abdominal pain

Post by michaelbay1983 » Sat Dec 12, 2015 6:15 pm

Hello Guys,

I had my gal removed about 10 months ago, since 2 months I've had severe Acid Re-flux/bloating/indigestion and have been using PPI(which helped with the Acid reflux but not the others).The GI recommended endoscopy and the biopsy noted the notorious HP. Eventually he recommended triple therapy(below)-today is my first day having a hard time sleeping with upper left abdominal pain. Anyone noticed this? Will this go away, the pain seems to be constant radiating to the back? There was no gastritis in my case-could the meds bring gastritis?

amoxicillin 500 mg Take 2 tablet by mouth twice a day for 10 days (12/10/2015)
clarithromycin 500 mg Administer 1 by mouth twice a day for 10 days (12/10/2015)
omeprazole 20 mg Take 1 capsule by mouth twice a day (12/10/2015)

Thanks in Advance people.

lxy172733823
Posts: 17
Joined: Tue Dec 08, 2015 6:32 am

Re: first day Antibiotic traeatment with upper Abdominal pai

Post by lxy172733823 » Mon Dec 14, 2015 8:07 am

michaelbay1983 wrote:Hello Guys,

I had my gal removed about 10 months ago, since 2 months I've had severe Acid Re-flux/bloating/indigestion and have been using PPI(which helped with the Acid reflux but not the others).The GI recommended endoscopy and the biopsy noted the notorious HP. Eventually he recommended triple therapy(below)-today is my first day having a hard time sleeping with upper left abdominal pain. Anyone noticed this? Will this go away, the pain seems to be constant radiating to the back? There was no gastritis in my case-could the meds bring gastritis?

amoxicillin 500 mg Take 2 tablet by mouth twice a day for 10 days (12/10/2015)
clarithromycin 500 mg Administer 1 by mouth twice a day for 10 days (12/10/2015)
omeprazole 20 mg Take 1 capsule by mouth twice a day (12/10/2015)

Thanks in Advance people.
Hi there, i took the same prescription for H.pylori as you are doing. but my first two courses of treatment were failed, H.pylori were still there. i just finished my third treatment.i did feel any symptoms when i took my first two treatments. the reason why i took my third treatment is because i started to feel some symptoms, such as acid-reflux, belching, mild upper left abdominal pain. so, i decided to see a doctor and took breath test, the result was positive. my third treatment was ended for more than one week, but i still have mild abdominal pain, and it comes and goes, no acid-reflux, belching. i don't know why, and i'm still waiting response from my GI doctor. my next breath test will be 4th January.
i think your situation should be caused by medicine, probably by antibiotics.

Helico_expert
Site Admin
Posts: 2430
Joined: Wed Mar 02, 2011 7:20 am

Re: first day Antibiotic traeatment with upper Abdominal pai

Post by Helico_expert » Mon Dec 14, 2015 3:16 pm

if you read the forum deep enough, you'll find a few members described the same symptom... something like, pain at the right rib.

the advise is, try to finish the antibiotics if possible. Otherwise, there will be a risk of the HP becoming stronger and you'll need stronger antibiotics in the future that comes with even worse side effects.

Post Reply

Return to “Hot Topics and Common forum Issues”